# SDR P5CA2017120900382

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,808 hours, 19,964 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP CONTROL IN AUTO TOO COLD EVEN WITH FULL WARM POSITION AND TOO HOT IN MANUAL WITH TRIM AIR VALVE IN FULL COLD ( PERFORMED FIM 21-61 FT 802 RESEAT K238AND PERFORMED ZONE TEMP CONTROL BITE , ALL TEST PASSED AND A/C OK FOR SERVICE  )
